# SDR HALA9900101

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 280-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER UNDER SPOILER XRS 280-300.  FABRICATED ANGLE, LOWER INTERCOSTAL SUPPORT ANGLE, SPLICE ANGLE 2 EACH SHIMS, PER SRM 57-01 FIG 3.  TREATED AND PRIMED PER SRM 51-10-3 AND INSTALLED PER 51-30-2.  (M)
